# SDR SWAA2016031649953

- Difficulty date: February 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PH22300L
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP DETERIORATED AT RT SIDE.  R & R STRIP IAW MM.
